Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 2, 2015, 3:27 PM CDT for Attala County, Carroll County, Holmes County, Mississippi. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 3:27 PM CDT (20:27 UTC)
- Expired
- Apr 2, 2015, 4:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Carroll County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:57 PM CDT | HAIL 1.75 | Possumneck, MS | |
| Apr 2, 4:15 PM CDT | HAIL 0.75 | Hesterville, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1354 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
335
WUUS54 KJAN 022027
SVRJAN
MSC007-015-051-022115-
/O.NEW.KJAN.SV.W.0044.150402T2027Z-150402T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHWESTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
EAST CENTRAL HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOWLING
GREEN...OR NEAR DURANT...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
POSSUMNECK AROUND 335 PM CDT.
VAIDEN AROUND 355 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3305 8986 3320 8997 3340 8972 3319 8958
TIME...MOT...LOC 2026Z 231DEG 21KT 3318 8987
HAIL...1.00IN
WIND...60MPH
$$
MRM2 follow-up statements
878
WWUS54 KJAN 022053
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT THU APR 2 2015
MSC007-015-051-022115-
/O.CON.KJAN.SV.W.0044.000000T0000Z-150402T2115Z/
CARROLL MS-ATTALA MS-HOLMES MS-
353 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN CARROLL...NORTHWESTERN ATTALA AND EAST CENTRAL
HOLMES COUNTIES...
AT 352 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HESTERVILLE...
OR 12 MILES NORTHEAST OF DURANT...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN CARROLL...NORTHWESTERN ATTALA AND EAST CENTRAL HOLMES
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3307 8981 3322 8991 3340 8972 3319 8958
TIME...MOT...LOC 2052Z 247DEG 19KT 3321 8971
HAIL...1.00IN
WIND...60MPH
$$
MRM356
WWUS54 KJAN 022102
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT THU APR 2 2015
MSC007-015-051-022115-
/O.CON.KJAN.SV.W.0044.000000T0000Z-150402T2115Z/
CARROLL MS-ATTALA MS-HOLMES MS-
402 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN CARROLL...NORTH CENTRAL ATTALA AND EASTERN HOLMES
COUNTIES...
AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER POSSUMNECK...
OR 7 MILES NORTHEAST OF DURANT...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HESTERVILLE AROUND 415 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3308 8978 3319 8983 3326 8963 3319 8958
TIME...MOT...LOC 2102Z 267DEG 11KT 3313 8973
HAIL...1.50IN
WIND...60MPH
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:22 AM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 2, 10:22 AM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1022 AM CDT THU APR 2 2015 .UPDATE...SHOWERS AND THUNDERSTORMS ARE WORKING THERE WAY ACROSS THE AREA THIS MORNING...MAINLY NORTH OF I-20 ASSOCIATED WITH A SHORT WAVE. EXPECT THESE THUNDERSTORMS TO CONTINUE TO MOVE NORTHEAST AND EXIT THE AREA BY EARLY AFTERNOON. THE MAIN QUESTION WILL BE WHETHER THE AREA CAN DESTABILIZE ENOUGH FOR MORE SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON. THE NMM/ARW HI-RES MODELS ARE NOT HANDLING THIS MORNING CONVECTION VERY WELL AND ARE NOT DEVELOPING MUCH AFTERNOON ACTIVITY...WHILE THE HRRR TRIES TO DEVELOP MORE ACTIVITY THIS AFTERNOON. FEEL THE ATMOSPHERE WILL STRUGGLE TO DESTABILIZE THIS AFTERNOON...SO WILL JUST KEEP SLIGHT CHANCE THUNDERSTORMS AND RAINSHOWERS IN THE FORECAST FOR THIS AFTERNOON ACROSS MUCH OF THE AREA. THE SHOWERS WILL DISSIPATE QUICKLY AFTER SUNSET. HAVE UPDATED THE FORECAST TO INCREASE POPS FOR AREAS NORTH OF I-20 THIS MORNING. THE REST OF THE FORECAST IS ON TRACK AND THE UPDATES ARE ALREADY OUT./15/ .SHORT TERM...TODAY THROUGH FRIDAY NIGHT...WATER VAPOR IMAGERY THIS MORNING IS SHOWING A SHORTWAVE OVER SE TX MOVING NE TOWARD THE AREA WITH A RATHER EXTENSIVE PLUME OF MOISTURE OVERSPREADING THE AREA. WARM ADVECTION FROM THIS WAVE IS MOST CONCENTRATED ABOVE 305K THETA AND SOME LIGHT SHOWERS HAVE ALREADY BEEN SHOWING UP ON RADAR OVER SW SECTIONS. MAJORITY OF THIS HAS NOT BEEN REACHING THE GROUND WITH WARM/DRY INVERSION LAYER BELOW. AS THE WAVE MOVES EAST/NORTHEAST...EXPECT LIGHT SHOWER ACTIVITY TO CONTINUE THIS MORNING SERVING TO TEMPORARILY WASH AWAY THE LOW LEVEL INVERSION...TAPERING OFF FROM THE SW THIS AFTERNOON. VEERING LOW LEVEL WINDS AS THE WAVE PASSES WILL ALLOW THE LOW LEVEL INVERSION TO QUICKLY REESTABLISH ITSELF OVERNIGHT. MEANWHILE...NEAR ZONAL MID LEVEL FLOW WITH 120 KNOT H3 JET WILL QUICKLY PUSH A RATHER POTENT WAVE OUT OF THE ROCKIES AND INTO THE PLAINS BY DAYS END. SURFACE LOW PRESSURE WILL QUICKLY DEVELOP OVER OK OVERNIGHT AND RACE INTO THE MID MS VALLEY FRIDAY MORNING DRAGGING A FRONT BEHIND. THE AIRMASS OVER THE FORECAST AREA LOOKS TO BE REMAIN CAPPED THROUGH THE MAJORITY OF THE DAY FRIDAY. HOWEVER...DO EXPECT IT TO BREAK DOWN IN THE NEIGHBORHOOD OF THE APPROACHING BOUNDARY AS MOISTURE CONVERGENCE AND FRONTAL FORCING SHOULD BE SUFFICIENT TO ERODE THE WARM LAYER AND ALLOW FOR CONVECTIVE DEVELOPMENT BY LATE AFTERNOON. SEVERE POTENTIAL STILL LOOKS BEST OVER N MS WHERE DEEP LAYER SHEAR WILL EXCEED 50 KNOTS...7-7.5 C/KM H7-H5 LAPSE RATES/25-30 VERTICAL TOTALS...AND DIURNALLY OPTIMIZED SBCAPES AROUND 2000 J/KG WILL EXIST. SEVERE MODE STILL LOOKS PREDOMINANTLY DAMAGING WINDS AND HAIL AS LIMITED LOW LEVEL SHEAR WILL NOT BE SO FAVORABLE FOR TORNADOES. CONVECTIVE LINE WILL MOVE SOUTHEAST ACROSS THE REMAINDER OF THE AREA DURING THE EVENING AND CONTINUING INTO THE FAR SOUTH OVERNIGHT. SEVERE THREAT WILL DIMINISH THE FURTHER SOUTHEAST IT GETS WITH TIME DUE TO THE LOSS OF DAYTIME HEATING./26/ .LONG TERM...SATURDAY THROUGH THURSDAY...COOLER THAN NORMAL TEMPERATURES ARE EXPECTED FOR THE WEEKEND BUT A RETURN TO WARMER THAN NORMAL TEMPERATURES WILL ACCOMPANY THE START OF THE WORK WEEK AND CONTINUE THROUGH THE END OF THE LONG TERM PERIOD. MODEL CONSENSUS HAS THE COLD FRONT SOUTH OF OUR CWA BY SUNRISE SATURDAY BUT POST FRONTAL PRECIPITATION LOOKS TO LINGER OVER THE HIGHWAY 84 CORRIDOR THROUGH MID MORNING. THE REMAINDER OF THE AREA WILL START THE LONG TERM PERIOD DRY. A 1030MB HIGH CENTERED OVER THE OZARKS WILL SHIFT EAST TO THE TENNESSEE VALLEY BY SATURDAY EVENING HELPING TO BRING A COOLER AND MUCH DRIER AIRMASS TO OUR CWA. PWS WILL BE KNOCKED DOWN FROM GREATER THAN AN INCH AND A HALF AHEAD OF THE COLD FRONT FRIDAY TO AROUND A QUARTER OF AN INCH BY NOON SATURDAY. THE CAA IN THE WAKE OF THE FRONT WILL HOLD AFTERNOON HIGHS IN THE 60S SATURDAY AND MORNING LOWS IN THE 40S SUNDAY. THE SURFACE HIGH WILL SHIFT EAST TO THE MID ATLANTIC SEABOARD BY SUNDAY MORNING RESULTING IN WEAK RETURN FLOW AHEAD OF AN APPROACHING SHORTWAVE. THIS SOUTHERN STREAM SHORTWAVE IS EXPECTED TO BE MOVING ACROSS THE SOUTHERN PLAINS SUNDAY MORNING. IT SHOULD TAKE MOST OF SUNDAY MORNING TO MOISTEN OUR AIRMASS TO ALLOW FOR RAIN TO FALL OVER THE WESTERN ZONES BY NOON AND THEN SPREAD EAST ACROSS THE REMAINDER OF OUR CWA SUNDAY AFTERNOON. THE RAIN WILL CONTINUE SUNDAY NIGHT AS THE SHORTWAVE SHIFTS EAST ACROSS THE REGION. BY MONDAY MORNING LOWER 60 DEGREE DEW POINTS AND INCH AND A HALF PWS WILL BE BACK OVER OUR CWA. MONDAY THROUGH TUESDAY CONVECTION WILL BE MOSTLY DIURNALLY DRIVEN. TUESDAY NIGHT THOUGH A NEARLY STATIONARY FRONTAL BOUNDARY WILL DRIFT INTO THE NORTHERN PORTIONS OF OUR CWA AND SERVE TO FOCUS CONVECTION. AS BROAD TROUGHING ALOFT REMAINS OVER THE WESTERN CONUS THE RESULTING SOUTHWEST FLOW ALOFT LOOKS TO BRING SEVERAL SHORTWAVES THAT WILL COMBINE WITH THE BOUNDARY...ABUNDANT MOISTURE AND DAYTIME HEATING FOR PERIODS OF HEAVY RAIN WEDNESDAY AND THURSDAY. MODEL RUN ACCUMULATIONS OF THE GFS AND ECMWF SHOW SEVERAL INCHES OF RAIN DURING THIS PERIOD AND MAINLY NORTH OF INTERSTATE 20. /22/ && .AVIATION...MVFR CIGS/VSBYS THIS MORNING WILL GIVE WAVE TO VFR CIGS BY 18Z. SCATTERED SHOWERS MAY TEMPORARILY REDUCE VSBYS TO MVFR THROUGH THE PERIOD...BUT THEY WILL BE BRIEF. WINDS WILL BE QUITE GUSTY THIS AFTERNOON AS 15-20 KNOTS SUSTAINED AND GUSTS OF 25-35 KNOTS WILL BE COMMON...ESPECIALLY NEAR GLH./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 83 65 83 48 / 24 10 35 72 MERIDIAN 81 61 82 46 / 20 14 23 64 VICKSBURG 83 66 81 47 / 23 11 43 71 HATTIESBURG 83 63 83 56 / 18 8 20 44 NATCHEZ 84 67 83 48 / 19 10 33 62 GREENVILLE 80 65 77 44 / 27 18 64 48 GREENWOOD 81 66 79 44 / 33 20 58 60 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 2, 2:28 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 228 PM CDT THU APR 2 2015 ARZ074-075-LAZ007>009-015-MSZ018-019-025-026-034-035-031930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS- 228 PM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND THE ARKLAMISS DELTA REGION OF MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...FRIDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND QUARTER SIZE OR LARGER HAIL ARE EXPECTED LATE FRIDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES ACROSS THE REGION. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL END FRIDAY NIGHT BEFORE MIDNIGHT AS A COLD FRONT PUSHES PAST THE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY THROUGH FRIDAY NIGHT. LAZ016-023>026-MSZ027>033-036>066-072>074-031930- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 228 PM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND QUARTER SIZE OR LARGER HAIL ARE EXPECTED FRIDAY EVENING AS A COLD FRONT PUSHES ACROSS THE REGION. THE GREATEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM RAYVILLE TO PICKENS TO SHUQUALAK. SEVERE WEATHER WILL DIMINISH OVERNIGHT AS A COLD FRONT PUSHES PAST THE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY NIGHT. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 2, 3:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 308 PM CDT THU APR 2 2015 MSZ036-037-022030- ATTALA-HOLMES- 308 PM CDT THU APR 2 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATTALA AND EASTERN HOLMES COUNTIES... AT 306 PM CDT...A STRONG THUNDERSTORM WAS OVER BOWLING GREEN...OR 7 MILES NORTHWEST OF DURANT...MOVING NORTHEAST AT 15 MPH. WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DURANT...FRANKLIN...LEXINGTON AND BOWLING GREEN. LAT...LON 3293 8998 3312 9019 3327 9003 3309 8971 TIME...MOT...LOC 2006Z 225DEG 12KT 3317 8994 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:08 PM CDT | Special Weather Statement | JAN | Holmes | 22 min |
| Apr 2, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.